# SDR AALA20041044

- Difficulty date: October 13, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Crossed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHTS AT FORWARD TAIL STAIRS INOPERATIVE.  FOUND CONNECTORS CROSS CONNECTED.  RECONNECTED CONNECTORS FOR EMERGENCY ESCAPE PATH LIGHTS AT FORWARD TAIL STAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
